MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SST¿ II ADVANCE PLUS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SST¿ II ADVANCE PLUS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366882
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode with the incident lot was observed.Additionally, retention samples were selected for evaluation, and the customer's indicated failure mode was not observed as all samples met specifications.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® sst¿ ii advance plus blood collection tubes had label flaws.No serious injury or medical intervention reported.
 
Additional Manufacturer Narrative
This complaint is not mdr reportable.Any flaw (crease or smear) would not have any impact on the tube use.The user would still be able to identify the tube and the analyte that it was designed to be utilized for.The tube would still function as it was intended.This mdr was created and submitted in error using incorrect reporting rationale.

Brand Name
BD VACUTAINER® SST¿ II ADVANCE PLUS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7568957
Report Number9617032-2018-01035
Device Sequence Number19286074
Product Code JKA
UDI-Device Identifier50382903668828
UDI-Public50382903668828
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2016
Device Catalogue Number366882
Device Lot Number5330687
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2016
Supplement Date Received by Manufacturer04/07/2016
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;